MathSciNet Relay Station
MathSciNet bibliographic data
MR2358479 (2009a:11170) 11L05 (11L40)
Shparlinski, Igor E. On the distribution of Kloosterman sums. Proc. Amer. Math. Soc. 136 (2008), no. 2, 419–425 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement